Skip to main content

Publisher: Elsevier

Volume 133, Number 1, 15 December 1998

Editorial
pp. 1-1(1)
Author: Rowen, L.

Favourites:
ADD

Well-filtered algebras
pp. 3-21(19)
Authors: Agoston, I.; Dlab, V.; Lukacs, E.

Favourites:
ADD

A note on self-dual modules and Dedekind rings
pp. 23-25(3)
Author: Anh, P.N.

Favourites:
ADD

Invariants of Uq(sl(2)) and q-skew derivations
pp. 27-38(12)
Authors: Bergen, J.; Grzeszczuk, P.

Favourites:
ADD

The spectral classes of unicyclic graphs
pp. 39-49(11)
Authors: Boldt, A.; Takane, M.

Favourites:
ADD

Grobner-Shirshov bases for exceptional Lie algebras I
pp. 51-57(7)
Authors: Borkut, L.A.; Klein, A.A.

Favourites:
ADD

Dual pairs techniques in H*-theories
pp. 59-63(5)
Authors: Martin, A.J.C.; Gonzalez, C.M.

Favourites:
ADD

Complete blocked triangular matrix rings over a Noetherian ring
pp. 65-68(4)
Authors: Dascalescu, S.; van Wyk, L.

Favourites:
ADD
Favourites:
ADD

New polynomial identities for 2 x 2 generic matrices in characteristic 2
pp. 83-91(9)
Authors: Drensky, V.; Tsiganchev, D.

Favourites:
ADD

Direct summands of serial modules
pp. 93-106(14)
Authors: Dung, N.V.; Facchini, A.

Favourites:
ADD

Generalizing the Baer-Kaplansky Theorem
pp. 107-115(9)
Author: Ivanov, G.

Favourites:
ADD

On uniform dimensions of ideals in right nonsingular rings
pp. 117-139(23)
Authors: Jain, S.K.; Lam, T.Y.; Leroy, A.

Favourites:
ADD

Right-left symmetry of aR ? bR = (a + b)R in regular rings
pp. 141-142(2)
Authors: Jain, S.K.; Prasad, K.M.

Favourites:
ADD
Favourites:
ADD

Rings which are sums of two subrings
pp. 151-162(12)
Authors: Kepczyk, M.; Puczylowski, E.R.

Favourites:
ADD

Relative FBN rings and the second layer condition
pp. 163-178(16)
Authors: Kim, P.; Krause, G.

Favourites:
ADD

Engel properties of group algebras II
pp. 179-196(18)
Author: Kurdics, J.

Favourites:
ADD

Modules whose small submodules have Krull dimension
pp. 197-202(6)
Author: Lomp, C.

Favourites:
ADD

Separable torsion-free abelian E*-groups
pp. 203-208(6)
Authors: Lubimcev, O.; Sebeldin, A.; Vinsonhaler, C.

Favourites:
ADD
Favourites:
ADD

Varieties and algebraic algebras of bounded degree
pp. 233-240(8)
Author: Sviridova, I.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more